应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (4): 1073-1082    DOI: 10.1007/s10255-017-0719-5
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Admissibility of Linear Estimators with Respect to Inequality Constraints Under Some Loss Functions
Shang-li ZHANG1, Hong QIN2, Chang-chun WU3
1 School of Science, Beijing Jiaotong University, Beijing 100044, China;
2 Faculty of Mathematics and Statistics, Central China Normal University, Wuhan 430079, China;
3 School of Mathematics and Information, Jiaxing University, Jiaxing 314001, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9